# SDR SWAA2024020639817

- Difficulty date: December 21, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 671FB INNER FACE HAS CRACK.<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON RIGHT WING PANEL 671FB AS PER B737 SRM 51-70-04-2R-1 PARAG 4-D-F; MATERIAL USED PO#2040614; PO#1690463; EQUIPMENT USED: TEMPERATURE CONTROL ID160354; DUE DATE 02-16-24; VACCUM GAGE ID173239 02-23-24.AND APPLIED TOPCOAT AT RIGHT WING PANEL 671FB INNER FACE REF B 737 AMM 51-21-73-370-803;[02] VERIFIED STEP 1
